# SDR AALA971797

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1344 - AFTER TAKEOFF SAN WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED TEST OF PSEU WITH NO DEFECTS FOUND.  CHECKED NOSE LANDING GEAR AND RETRACTION LINKAGE WITH NO DEFECTS FOUND.  REMOVED EXCESS GREASE FROM NOSE LANDING GEAR LOCKED AND GEAR UP SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
